# SDR R61A2022090400537

- Difficulty date: September 4, 2022
- Submitted: September 4, 2022
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 35,611 hours, 22,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17066348001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND BAGGAGE COMPT SUPPORT CORRODED IN AFT CARGO AT FR 75 AND FR76 STR 29L-29R. REMOVED AND REPLACED BAGGAGE COMPT SUPPORT IN AFT CARGO AREA AT FR 75 AND FR 76 STR 29L-29R. REF EMB SRM 51-40-08.
